Exponential stability of singularly perturbed discrete systems with time-delay

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 478
  • Download : 0
In this paper, the exponential stability of singularly perturbed discrete systems (SPDSs) with time-delay is investigated via the Lyapunov's direct method. In the previous results about the SPDS with time-delay, the asymptotic stability is obtained using the frequency-domain approach. However, we propose a composite Lyapunov function to show that the SPDS with time-delay is exponentially stable with the decay rate γ. In terms of the LMI, the sufficient condition for the exponential stability of the linear SPDS is presented. Moreover, based on the linear SPDS result, the exponential stability of the nonlinear SPDS with time-delay is also considered. Finally, numerical examples are given to validate the proposed results.
Publisher
IJICIC Editorial Office
Issue Date
2013-02
Language
English
Citation

International Journal of Innovative Computing, Information and Control, v.9, no.2, pp.865 - 874

ISSN
1349-4198
URI
http://hdl.handle.net/10203/104182
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0